MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Flextend Plus Pediatric and Neonatal Trach Tube; Tube Tracheostomy and Tube Cuff

ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Flextend Plus Pediatric and Neonatal Trach Tube; Tube Tracheostomy and Tube Cuff
Catalog Number 60PFSS35
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury

Brand Name
Bivona Flextend Plus Pediatric and Neonatal Trach Tube
Common Device Name
Tube Tracheostomy and Tube Cuff
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50418549
Report Number9617604-2026-00320
Device Sequence Number13317983
Product Code JOH
UDI-Device Identifier15021312516777
UDI-Public(01)15021312516777
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number60PFSS35
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexMale
Patient Weight22 LB
Patient RaceWhite